# SDR SWAA2024100737740

- Difficulty date: September 14, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT TRACK INBD FWD FOUND CRACK ON FWD SIDE. DOT 102-001<[01] REMOVED AND REPLACED FLIGHT COMPARTMENT SEAT TRACKS  AS PER B737 AMM 25-11-01-000-801 AND AMM 20-50-11-910-801   TOOL USED: TORQUE WRENCH BC 164344 DUE DATE 28-NOV-24   ALIGNMENT TOOL BC 170026;[02] VERIFIED STEP 1
